MathSciNet Relay Station
MathSciNet bibliographic data
MR2521755 (2010e:60126) 60H10 (34K20 34K50)
Janković, Svetlana; Randjelović, Jelena; Jovanović, Miljana Razumikhin-type exponential stability criteria of neutral stochastic functional differential equations. J. Math. Anal. Appl. 355 (2009), no. 2, 811–820.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement